What the doctor said

So… classes started last month and suddenly I can’t catch my breath and write a few words here. But here I am trying to keep you up to date.

At the beginning of the month, October 5th to be more specific, I switched to the full dose of Tecfidera. I thought, considering how bad my flushing could be on the smaller dose, that I would simply go from flushed to radioactive. As it turns out, nothing weird happen. I never had headaches or itching anymore, and although I still flush, it didn’t get worse. Some days it’s actually milder. So that’s really good. Continue reading

Tecfidera end of week 2

2 weeks in and looks like I’m still trying to get the hang of it.

So far the most obvious side effects I’ve dealt with were¬†headaches, flushing and itching.

The headaches used to appear 5 to 10 minutes after taking the capsule, so they were very easy to link to the medication. Continue reading